Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The number of convex tilings of the sphere by triangles, squares, or hexagons

Philip Engel and Peter Smillie

Geometry & Topology 22 (2018) 2839–2864
Bibliography
1 A D Alexandrov, Convex polyhedra, Springer (2005) MR2127379
2 D Allcock, The Leech lattice and complex hyperbolic reflections, Invent. Math. 140 (2000) 283 MR1756997
3 D Allcock, New complex- and quaternion-hyperbolic reflection groups, Duke Math. J. 103 (2000) 303 MR1760630
4 T Basak, The complex Lorentzian Leech lattice and the bimonster, J. Algebra 309 (2007) 32 MR2301231
5 R E Borcherds, Automorphic forms on Os+2,2(R) and infinite products, Invent. Math. 120 (1995) 161 MR1323986
6 J H Bruinier, K Ono, R C Rhoades, Differential operators for harmonic weak Maass forms and the vanishing of Hecke eigenvalues, Math. Ann. 342 (2008) 673 MR2430995
7 P Deligne, G D Mostow, Monodromy of hypergeometric functions and nonlattice integral monodromy, Inst. Hautes Études Sci. Publ. Math. 63 (1986) 5 MR849651
8 R Laza, Triangulations of the sphere and degenerations of K3 surfaces, preprint (2008) arXiv:0809.0937
9 E Looijenga, Uniformization by Lauricella functions — an overview of the theory of Deligne–Mostow, from: "Arithmetic and geometry around hypergeometric functions" (editors R P Holzapfel, A M Uludağ, M Yoshida), Progr. Math. 260, Birkhäuser (2007) 207 MR2306154
10 C T McMullen, The Gauss–Bonnet theorem for cone manifolds and volumes of moduli spaces, preprint (2013)
11 G D Mostow, Generalized Picard lattices arising from half-integral conditions, Inst. Hautes Études Sci. Publ. Math. 63 (1986) 91 MR849652
12 K Ono, Unearthing the visions of a master : harmonic Maass forms and number theory, from: "Current developments in mathematics" (editors D Jerison, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International (2009) 347 MR2555930
13 É Picard, Sur une extension aux fonctions de deux variables du problème de Riemann relatif aux fonctions hypergéométriques, Ann. Sci. École Norm. Sup. 10 (1881) 305 MR1508705
14 R E Schwartz, Notes on shapes of polyhedra, preprint (2015) arXiv:1506.07252
15 C L Siegel, Indefinite quadratische Formen und Funktionentheorie, II, Math. Ann. 124 (1952) 364 MR0067931
16 W P Thurston, Shapes of polyhedra and triangulations of the sphere, from: "The Epstein birthday schrift" (editors I Rivin, C Rourke, C Series), Geom. Topol. Monogr. 1, Geom. Topol. Publ. (1998) 511 MR1668340
17 W T Tutte, A census of planar triangulations, Canad. J. Math. 14 (1962) 21 MR0130841